MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20E DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20E DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 20E
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the customer's device and was able to verify and duplicate the reported issue.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
A customer contacted stryker to report that their device would not power on with either ac power or dc power.In this state the device would be inoperable and defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
The stryker technician was not able to duplicate the issue with the dc operation; the stryker technician was able to power on the device using a known good dc battery.The stryker technician replaced the power supply (eos) and the power pcb assembly from the power module to resolve the issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The removed part was further evaluated by stryker product analysis center (pac).The pac technician confirmed a shorted transistor on the eos.The root cause for no ac operation was determined to be a shorted transistor on the eos.No root cause was determined for no dc operation.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 20E DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key18371652
Report Number0003015876-2023-02451
Device Sequence Number20775165
Product Code MKJ
UDI-Device Identifier00883873852798
UDI-Public00883873852798
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20E
Device Catalogue Number99507-000133
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer03/29/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown